Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What is the cause and treatment for swollen lymph nodes all over the body?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2002
Answered : 4458 Questions
Question
I have swollen lymph nodes all over my body that are painful. It is painful to put pressure on my muscles all over my body!
Posted Mon, 4 Aug 2014 in Lump
 
 
Answered by Dr. Naveen Kumar Sharma 18 minutes later
Brief Answer:
This is generalized lymphadenitis

Detailed Answer:
Hello madam,
You are suffering from condition which is called Generalized Lymphadenitis. We need to find out the cause of this condition. You need to answer these questions before I can reach on any diagnosis.
1.Since when this problem is there?
2.Are you having fever and weight loss also?
3. Are you having nay other medical condition or on any medications?
Please answer these questions. I will try my best to help you.
Thanks.
Above answer was peer-reviewed by
 
Follow-up: What is the cause and treatment for swollen lymph nodes all over the body? 16 minutes later
It started about 2 weeks ago. Im not running any fever or having any weight loss. I take Metformin 500 mg twice daily and lisinopril 20 mg and hydrochlorthiazide 25 mg daily. I take phentermine 37.5 mg once daily. I take hydrocodone-acetaminophin 10-325 for my back pain. I have been taking these meds for years.
 
 
Answered by Dr. Naveen Kumar Sharma 1 hour later
Brief Answer:
Lisinopril can cause lymphadenopathy

Detailed Answer:
Hello madam,
Generalized lymphadenoapathy is a known side effect of Lisinopril. I would suggest you to get few investigations.
1. Peripheral blood film to see if there is any infection.
2. FNAC of lymphnodes. It is needle test.
3. You should ask your physcian about other options at the place of LIsinopril.
I hope this answer will help you. Let me know if you have any followup query.
Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor